A Compactification of the Space of Expanding Maps on the Circle
MetadataShow full item record
CitationMcMullen, Curtis T. 2009. A compactification of the space of expanding maps on the circle. Geometric and Functional Analysis 18(6): 2101-2119.
AbstractWe show the space of expanding Blaschke products on \(S1\) is compactified by a sphere of invariant measures, reminiscent of the sphere of geodesic currents for a hyperbolic surface. More generally, we develop a dynamical compactification for the Teichmüller space of all measure preserving topological covering maps of \(S1\).
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3426329
- FAS Scholarly Articles